Derivation of the relativistic Burgers equation on a de Sitter background

Creative Commons License

Okutmuştur B., Ceylan T.

Proccedings of 19th International Conference on Applied Mathematics, Mathematics and Computers in Science and Engineering Series, İstanbul, Turkey, 15 - 17 December 2014, vol.38, pp.41-47

  • Publication Type: Conference Paper / Full Text
  • Volume: 38
  • City: İstanbul
  • Country: Turkey
  • Page Numbers: pp.41-47
  • Middle East Technical University Affiliated: Yes